Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 2, 2015, 5:31 PM EDT for Brevard County, Florida. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 2, 2015, 6:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 19 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:40 PM EDT | TSTM WND GST 51 | 3 Sse Cocoa, FL | FROM TOWER KSC9404. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS52 KMLB 022131
SVRMLB
FLC009-022230-
/O.NEW.KMLB.SV.W.0050.150702T2131Z-150702T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
531 PM EDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BREVARD COUNTY IN FLORIDA...
* UNTIL 630 PM EDT
* AT 530 PM EDT...DOPPLER RADAR INDICATED A DEVELOPING LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NEAR TITUSVILLE AIRPORT TO NEAR CAMP HOLLY FISH CAMP TO
MELBOURNE...AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...COCOA AND COCOA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2787 8085 2860 8072 2859 8072 2858 8060
2840 8066 2857 8057 2846 8052 2841 8059
2828 8061 2832 8068 2817 8062 2831 8070
2803 8055 2827 8061 2827 8060 2786 8045
TIME...MOT...LOC 2130Z 290DEG 11KT 2851 8071 2805 8079
$$
LASCODY1 follow-up statement
180
WWUS52 KMLB 022207
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
607 PM EDT THU JUL 2 2015
FLC009-022230-
/O.CON.KMLB.SV.W.0050.000000T0000Z-150702T2230Z/
BREVARD FL-
607 PM EDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EASTERN BREVARD COUNTY...
AT 605 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF PORT CANAVERAL TO NEAR CAMP HOLLY FISH CAMP...MOVING
EAST AT 10 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS. SEVERAL REPORTS OF WINDS TO NEAR 50 MPH HAVE BEEN RECEIVED
AROUND CAPE CANANVERAL.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...COCOA AND COCOA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2787 8085 2860 8072 2859 8072 2858 8060
2840 8066 2857 8057 2846 8052 2841 8059
2828 8061 2832 8068 2817 8062 2831 8070
2803 8055 2827 8061 2827 8060 2786 8045
TIME...MOT...LOC 2205Z 277DEG 9KT 2849 8055 2805 8080
$$
LASCODYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:19 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 2, 4:19 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 419 PM EDT THU JUL 2 2015 .DISCUSSION... THRU TONIGHT...BOUNDARY COLLISIONS WILL PRODUCE SCATTERED TO NUMEROUS LIGHTNING STORMS THROUGH EARLY EVE FOCUSED SOUTH AND EAST OF ORLANDO. STORMS ARE EASILY PRODUCING GUSTY DOWNBURST WINDS 35-40 MPH WHICH WILL BE A HAZARD TO BOATERS. LATE MORNING CAPE SOUNDING SHOWED 500 MB TEMPS ABOUT -9C WHICH IS FAIRLY COLD/UNSTABLE ESP COMBINED WITH THE STRONG SFC HEATING AND SEASONABLE ATMOS MOISTURE. SO AN ISOLATED SEVERE STORM IS POSSIBLE ALONG A BOUNDARY COLLISION...PRIMARILY BREVARD COUNTY NEXT 2 HOURS OR SO. INDEPENDENCE DAY WEEKEND... TROFING PATTERN OVER THE ERN CONUS WILL PERSIST AS A POSITIVE PNA PHASE SPANNING THE CONTINENT HAS A FIRM GRIP ON THE WX PATTERN IS SHOWING NO SIGN OF BREAKING DOWN ANYTIME SOON: NRN BRANCH OF THE H30-H20 JET IS RATHER WEAK WITH MAX WINDS LARGELY AOB 70KTS...MOST OF WHICH IS POSITIONED WELL N OF THE CANADIAN BORDER...CLOSEST 100KT JET STREAK THAT COULD UPROOT THE DEEP RIDGE OVER THE WRN CONUS IS CURRENTLY OVER THE WEST PAC AND NOT EXPECTED TO AFFECT THE CONUS UNTIL EARLY NEXT WEEK. A FRONTAL TROF EXTENDING FROM THE MID ATLC TO THE MIDWEST IS EMBEDDED WITHIN DEEP WRLY FLOW THAT IS LARGELY PARALLEL TO ITS ORIENTATION. THE BNDRY WILL DRIFT INTO THE MID SOUTH/CAROLINA COAST ON FRI...BUT WITHOUT ANY SOURCE OF STRONG MERIDIONAL FLOW...IT WILL STALL AND GRADUALLY WASH OUT OVER THE WEEKEND BEFORE IT CAN PUSH INTO THE DEEP SOUTH. PERSISTENT TROFING ACRS THE ERN CONUS WILL KEEP THE ATLC RIDGE AXIS FROM DRIFTING MUCH FURTHER N THAN THE CENTRAL FL PENINSULA THRU THE UPCOMING WEEKEND. THIS WILL RESULT IN A DEEP BUT WEAK S/SWRLY FLOW THRU THE COLUMN WITH H100-H50 MEAN WINDS AOB 10KTS...H50-H20 MEAN WINDS 10-15KTS. WHILE SUCH FLOW REGIMES TEND TO FAVOR THE E HALF OF THE FL PENINSULA FOR DIURNAL CONVECTION...THE FLOW WILL BE FLOW WILL BE TOO LIGHT FOR STORM MOTION TO EXCEED 10MPH...THUS COVERAGE WILL BE AOB 50PCT. REGIONAL MOISTURE IS SUFFICIENT FOR SCT POPS WITH MEAN RH AOA 60PCT THRU THE H100-H50 LYR. LOW/MID LVL CONVECTIVE INHIBITION WILL BE WEAK AS THE TROFING PATTERN PREVENTS THE ATLC RIDGE AXIS FROM STRENGTHENING. H70 TEMPS BTWN 7-8C AND H50 TEMPS ARND -9C WILL YIELD MAX LAPSE RATES BTWN 6.5-7.0C/KM THRU THE LYR. RIDGE AXIS WILL BLOCK OUT MOST MID LVL VORT LOBES WHILE H30-H20 WINDS AOB 20KTS WILL PRODUCE WEAK UPR LVL DIVERGENCE AT BEST. WILL GO WITH A 30-50 POP COVERAGE...HIGHEST ALONG AND N OF THE I-4 CORRIDOR...LOWEST TREASURE COAST AS WEAK SW FLOW WILL FOCUS THE LAKE OKEECHOBEE SHADOW ACRS THAT REGION. TEMPS SLIGHTLY ABV AVG AS IS COMMON IN SW FLOW...MAXES IN THE L/M90S...MINS L/M70S. MON-WED... CPC/MID RANGE GUIDANCE CONTINUES TO POSITIVE PNA PHASE INTO EARLY NEXT WEEK BEFORE DAMPENING OUT THE ERN TROF BY MIDWEEK. THE ATLC RIDGE AXIS WILL CONTINUE TO MEANDER ACRS THE CNTRL/SRN FL PENINSULA WITH WEAK S/SWRLY FLOW PREVAILING THRU THE LOW/MID LYRS OF THE COLUMN. WILL KEEP DAILY POPS IN THE 30-50PCT RANGE THRU THE DAYTIME PDS...CHC/SLGT CHC THRU THE EVNGS. TEMPS CONSISTENT WITH MID FL SUMMER...MAXES L/M90S AND MINS L/M70S. && .AVIATION... TSRA WITH GUSTY WINDS 30-35 KTS WILL AFFECT TERMINALS TIX-MLB DUE TO OUTFLOW/SEA BREEZE COLLISION 20-24Z. RESIDUAL RAINS AND EMBEDDED TSRA WILL CONTINUE TIL 02Z OR SO...THEN VFR THRU AT LEAST 14Z. SCT TSRA WILL REDEVELOP 16Z-20Z FRI. && .MARINE... TONIGHT...STORMS WILL PUSH OFFSHORE THRU EARLY EVE EASILY PRODUCING WIND GUSTS OF 30 KNOTS MAINLY NORTH OF SEABASTIAN INLET. OTHERWISE...THE SE SEA BREEZE WILL VEER TO THE S AND SW AFTER SUNSET WITH SEAS 1-2 FT. INDEPENDENCE DAY WEEKEND... ATLC RIDGE AXIS WILL DRIFT ACRS THE CNTRL/SRN FL PENINSULA... MAINTAINING A GENTLE TO MODERATE SRLY BREEZE OVER THE LCL CSTL WATERS...BCMG SE NEAR THE COAST EACH AFTN WITH THE FORMATION OF THE EAST COAST SEA BREEZE. SEAS GENERALLY 2-3FT...UP TO 4FT OVER THE OFFSHORE LEG N OF SEBASTIAN INLET. PRIMARY MARINE THREAT WILL BE AFTN/EVNG TSRAS MVG OFFSHORE THAT WILL BE CAPABLE OF GENERATING SFC WIND GUSTS IN EXCESS OF 35KTS. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 75 91 / 40 30 20 40 MCO 74 94 75 93 / 50 30 30 50 MLB 74 90 75 91 / 40 30 20 30 VRB 73 91 74 91 / 20 30 20 30 LEE 76 93 77 93 / 20 30 30 50 SFB 75 94 76 93 / 40 30 30 50 ORL 76 93 77 93 / 40 30 30 50 FPR 73 91 73 90 / 20 30 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY/SPRATT
Hazardous weather outlook, Jul 2, 11:00 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1100 AM EDT THU JUL 2 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-030300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1100 AM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... THE EAST COAST SEA BREEZE WILL FORM BY MID DAY AND MOVE ONLY SLOWLY INLAND. ISOLATED SHOWERS AND LIGHTNING STORMS WILL FORM ALONG THE SEA BREEZE BOUNDARY...WITH STORM MOTION TOWARD THE NORTH OR NORTHEAST AT 10 MPH. OTHER SHOWERS AND STORMS WILL FORM CLOSE TO THE GULF COAST AND MOVE NORTHEAST TOWARD THE INTERIOR OF EAST CENTRAL FLORIDA...FIRST REACHING LAKE COUNTY BY EARLY AFTERNOON. STORM COVERAGE AND INTENSITY WILL INCREASE DURING THE AFTERNOON. STORMS OVER THE TREASURE COAST WILL GRADUALLY SHIFT INLAND...WHILE STORMS FROM OSCEOLA COUNTY NORTHWARD WILL MOVE TOWARD THE EAST COAST AT 10 TO 15 MPH. AS STORMS MOVE FROM THE INTERIOR TOWARD THE COAST OF VOLUSIA... BREVARD AND INDIAN RIVER COUNTIES...THEY WILL INTERACT WITH THE SEA BREEZE AND A FEW STORMS WILL LIKELY BECOME STRONG. THE STRONGEST STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS OF 35 TO 50 MPH AND LOCALLY HEAVY RAIN. .MARINE THUNDERSTORM GUST IMPACT... A FEW STRONG STORMS WILL APPROACH THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS THIS AFTERNOON...ESPECIALLY NORTH OF VERO BEACH...AND WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 KNOTS. A FEW STORMS OVER THE INLAND COUNTIES MAY ALSO PRODUCE STRONG AND GUSTY WINDS. BOATERS ARE URGED TO KEEP AN EYE TO THE SKY FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE THE STORMS ARE IN YOUR AREA. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA THIS AFTERNOON. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON THROUGH THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK...WITH THE POTENTIAL FOR THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND EARLY EVENINGS. THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SPRATT
In the hours before
Special weather statement, Jul 2, 1:59 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
159 PM EDT THU JUL 2 2015
FLZ041-044-045-144-021900-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
INLAND VOLUSIA COUNTY FL-
159 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAKE...WESTERN ORANGE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 300 PM EDT...
AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIERSON TO 9
MILES SOUTHWEST OF MASCOTTE TO HILLSBOROUGH RIVER STATE PARK...AND
MOVING EAST-NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WITH HAIL TO PENNY SIZE WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...OCOEE...WINTER GARDEN AND LEESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2896 8195 2896 8166 2928 8164 2932 8168
2940 8142 2926 8142 2925 8136 2873 8143
2871 8146 2864 8146 2864 8144 2836 8145
2835 8196
TIME...MOT...LOC 1757Z 238DEG 8KT 2928 8147 2852 8202 2813 8221
SEDLOCKSpecial weather statement, Jul 2, 2:41 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EDT THU JUL 2 2015
FLZ041-044>046-141-144-021945-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
241 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAKE...ORANGE...VOLUSIA AND
SEMINOLE COUNTIES UNTIL 345 PM EDT...
AT 240 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BUNNELL TO NEAR DELEON SPRINGS TO NEAR EUSTIS TO NEAR LAKE LOUISA...
AND MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...DAYTONA BEACH...PORT ORANGE AND SANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MELBOURNE.
&&
LAT...LON 2878 8097 2861 8097 2856 8093 2837 8089
2835 8196 2836 8196 2854 8195 2896 8178
2896 8166 2932 8163 2938 8142 2926 8142
2927 8115 2941 8116 2943 8110
TIME...MOT...LOC 1840Z 228DEG 31KT 2938 8132 2910 8143 2889 8160 2848
8180
SEDLOCKSpecial weather statement, Jul 2, 3:37 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EDT THU JUL 2 2015
FLZ041-044>046-053-141-147-022030-
NORTHERN LAKE COUNTY FL-OSCEOLA FL-NORTHERN BREVARD COUNTY FL-
ORANGE FL-INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-
SEMINOLE FL-
337 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN
BREVARD...ORANGE...EASTERN VOLUSIA...NORTH OSCEOLA AND SEMINOLE
COUNTIES UNTIL 430 PM EDT...
AT 335 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HOLLY
HILL TO NEAR UNION PARK TO NEAR POINCIANA...AND MOVING EAST-
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THE STRONGEST STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...DAYTONA BEACH...KISSIMMEE AND PORT ORANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2872 8070 2876 8071 2873 8069 2861 8074
2860 8074 2880 8085 2845 8080 2799 8138
2800 8142 2804 8146 2806 8146 2801 8138
2826 8164 2933 8108 2912 8096 2913 8096
2933 8107 2933 8106
TIME...MOT...LOC 1935Z 272DEG 23KT 2929 8095 2853 8121 2810 8151
SEDLOCKSpecial weather statement, Jul 2, 4:35 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
435 PM EDT THU JUL 2 2015
FLZ045-047-053-054-141-147-022130-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-COASTAL VOLUSIA COUNTY FL-
435 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...SOUTHEASTERN
ORANGE...INDIAN RIVER AND EASTERN OSCEOLA COUNTIES UNTIL 530 PM
EDT...
AT 431 PM EDT...THE EAST COAST SEA BREEZE BOUNDARY WAS MOVING INLAND
ACROSS BREVARD COUNTY AND A LARGE OUTFLOW BOUNDARY FROM PREVIOUS
STORMS WITH GUSTY WINDS WAS APPROACHING FROM THE WEST. STRONG STORMS
ARE FORECAST TO DEVELOP FROM LATE AFTERNOON INTO EARLY EVENING AS
THESE TWO BOUNDARIES COLLIDE. MOVEMENT OF STORMS WILL BE TOWARD THE
EAST OR NORTHEAST AT 10 TO 15 MPH WITH THESE STORMS EVENTUALLY
MOVING OFF OF THE EAST COAST AND INTO THE NEAR SHORE ATLANTIC
WATERS.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THE STRONGER STORMS.
LOCATIONS IMPACTED INCLUDE... HOLOPAW...LAKE
MARIAN...CHRISTMAS...VERO BEACH SOUTH...MELBOURNE AND FOREVER
FLORIDA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2758 8036 2764 8093 2765 8113 2782 8121
2898 8086 2765 8108 2765 8103 2767 8095
TIME...MOT...LOC 2031Z 287DEG 22KT 2895 8081 2847 8088 2801 8126
SEDLOCKLocal storm report, Jul 2, 4:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST SANFORD AIRPORT 28.78N 81.24W
07/02/2015 M41 MPH SEMINOLE FL ASOS
0354 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.42N 81.32W
07/02/2015 M70 MPH ORANGE FL ASOS
0415 PM TSTM WND GST 1 SSE SCOTTSMOOR 28.75N 80.87W
07/02/2015 M44 MPH BREVARD FL OTHER FEDERAL
FROM TOWER KSC819 AT A HEIGHT OF 55 FT.
0435 PM TSTM WND GST 4 N HAULOVER CANAL 28.80N 80.74W
07/02/2015 M47 MPH VOLUSIA FL OTHER FEDERAL
FROM TOWER KSC22.
&&
PGThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:02 PM EDT | Special Marine Warning | MLB | 28 min | |
| Jul 1, 8:55 PM EDT | Special Weather Statement | MLB | Orange | 65 min |
| Jul 2, 1:59 PM EDT | Special Weather Statement | MLB | Lake | 61 min |
| Jul 2, 2:41 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 64 min |
| Jul 2, 3:37 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 53 min |
| Jul 2, 3:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jul 2, 4:35 PM EDT | Special Weather Statement | MLB | Brevard | 55 min |
| Jul 2, 5:29 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jul 2, 6:31 PM EDT | Special Weather Statement | MLB | Okeechobee | 59 min |
| Jul 2, 6:38 PM EDT | Areal Flood Advisory | MLB | Brevard | 112 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.